Anacin fast pain relief, pain reducer aspirin tablets
Temporary relief of minor aches and pains associated with headache, cold, muscular aches, backache, toothache, premenstrual and menstrual cramps and the minor pain of arthritis.Warning
California’s Proposition 65 Warning: May This item contains chemicals known to cause cancer, birth defects, or other reproductive harm. Reference by California Office of Environmental Health Hazard Assessment (OEHHA) at: www.oehha.ca.gov/prop65/prop65_list/Newlist.html.
Each tablet contains : Aspirin (400mg), Caffeine (32mg).
Hydroxypropyl Methylcellulose, Microcrystalline Cellulose, Polyethylene Glycol, Sodium Lauryl Sulfate, Starch.
Shipping Weight : 0.30 lb